CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

On the Briancon-Skoda theorem on a singular variety

Mats Andersson (Institutionen för matematiska vetenskaper, matematik) ; Håkan Samuelsson (Institutionen för matematiska vetenskaper, matematik) ; Jacob Sznajdman (Institutionen för matematiska vetenskaper, matematik)
Annales de l'institut Fourier (0373-0956). Vol. 60 (2010), 2, p. 417-432.
[Artikel, refereegranskad vetenskaplig]

Let Z be a germ of a reduced analytic space of pure dimension. We provide an analytic proof of the uniform Briancon-Skoda theorem for the local ring Oz; a result which was previously proved by Huneke by algebraic methods. For ideals with few generators we also get much sharper results.

Nyckelord: Briancon-Skoda theorem, analytic space, residue current



Denna post skapades 2010-02-25. Senast ändrad 2016-11-07.
CPL Pubid: 115012

 

Läs direkt!


Länk till annan sajt (kan kräva inloggning)


Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)

Ämnesområden

Matematik

Chalmers infrastruktur